# SDR DALA2017030301741

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 44,321 hours, 29,567 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BRACKET CORRODED ON LOWER SECTION.   REPLACED THE BRACKET IAW SRM 51-30-02 AND DWG 5961803, REV BS.
